Discrete & Computational Geometry

, Volume 21, Issue 2, pp 233-242

On the Kissing Numbers of Some Special Convex Bodies

  • D. G. LarmanAffiliated withDepartment of Mathematics, University College London, Gower Street, London WC1E 6BT, England ros@math.ucl.ac.uk
  • , C. ZongAffiliated withDepartment of Mathematics, University College London, Gower Street, London WC1E 6BT, England ros@math.ucl.ac.uk

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

In this note the kissing numbers of octahedra, rhombic dodecahedra and elongated octahedra are determined. In high dimensions, an exponential lower bound for the kissing numbers of superballs is achieved.